# SDR 07FDEA01431

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR COND STR 44 LT OF FR 39 TO 40 WITH CORROSION P/N A53811373200 STRINGER REPAIRED IAW FEDEX EA 6-5310-106705.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED MAJOR.
